I am currently on a birth control that i take daily, ,also using a condom which have never broke or leaked (i check), he also is unable to ejaculate inside me so he doesnt cum inside me.. .. i have sex like twice a month with my boyfriend.I get really paranoid about being pregnant like last month i bled a little for 3 days (im on loestrin 24 so my period are supposed to last that lenght and be very short) yet i was still paranoid like crazy.. Then this month we had sex once and we were safe like usual.. But 5 days later im feeling really nausea do you think this is me being sick, a side effect from the pill or im pregnant?
Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998
Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.